# SDR AALA201811159001

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 56,367 hours, 22,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR AND FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERIES ARE DEAD. CHANGED BATTERIES IN BOTH EMERGENCY FLASHLIGHTS FOR L1 ATTENDANT STATION PER AMM 25-64-00.
